# SDR SIMA20140619004

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 25,201 hours, 21,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AFT GALLEY EXIT SIGN INOPERATIVE.  PERFORMED TROUBLESHOOTING, FOUND CONNECTOR P8530 DISCONNECTED AT NR 2 EMER LIGHT BATTERY ASSEMBLY.  SECURED CONNECTOR IAW WM CHAPTER 20-50-00, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
